Working at Losing the Weight May Cause Unwanted Emotional Side Effects
Posted Oct 30 2010 2:00am
Yet another diet pill has been denied approval by the FDA. Side effects for many of these diet drugs are questionable. Some have caused serious side effects, some have possible serious side effects, some are simply not tested enough to be considered safe.
So, what are the side effects of this diet aid: Getting to the emotional and psychological issues that may be contributing to your eating problem?
Well, facing real issues can be uncomfortable, painful, sometimes even frightening. If you think this might be the case for you, seek professional help. It can serve as your emotional safety net.
But whether you seek help or not, getting to the core of an eating/weight problem will not kill you, or give you a heart attack, or other dangerous physical side effects.
One common side effect is that a woman’s life becomes ever so much better. Without turning to food to try and calm fears, or anxieties, or worries, or anger, or disappointment, there is much more of a chance to resolve these issues. That’s when life gets happier, lighter, and freer. Try it.